Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2016, Article ID 3458965, 6 pages
Research Article

Modelling the Impact of Media in Controlling the Diseases with a Piecewise Transmission Rate

Department of Mathematics, North University of China, Taiyuan, Shanxi 030051, China

Received 23 October 2015; Accepted 5 January 2016

Academic Editor: Amit Chakraborty

Copyright © 2016 Maoxing Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Fahad Al Basir, “Dynamics of Infectious Diseases with Media Coverage and Two Time Delay,” Mathematical Models and Computer Simulations, vol. 10, no. 6, pp. 770–783, 2018. View at Publisher · View at Google Scholar
  • Bruno Buonomo, and Rossella Della Marca, “Oscillations and hysteresis in an epidemic model with information-dependent imperfect vaccination,” Mathematics and Computers in Simulation, 2019. View at Publisher · View at Google Scholar